Copula-based measurement of interdependence for discrete distributions
Year of publication: |
2018
|
---|---|
Authors: | Kobus, Martyna ; Kurek, Radosław |
Published in: |
Journal of mathematical economics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4068, ZDB-ID 217625-7. - Vol. 79.2018, p. 27-39
|
Subject: | Copula function | Discrete distributions | Interdependence | Multidimensional welfare | Ordinal data | Multivariate Verteilung | Multivariate distribution | Theorie | Theory | Statistische Verteilung | Statistical distribution | Qualitative Methode | Qualitative method |
-
Meinel, Nina, (2009)
-
The joint distribution of stock returns is not elliptical
Chicheportiche, Rémy, (2012)
-
Avramidis, Athanassios N., (2014)
- More ...
-
Welfare and inequality comparisons for uni- and multi-dimensional distributions of ordinal data
Cowell, Frank A., (2017)
-
Multidimensional polarization for ordinal data
Kobus, Martyna, (2019)
-
Measuring inequality in the joint distribution of socioeconomic status and health
Kobus, Martyna, (2023)
- More ...